🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓ACTIVE INGREDIENTS: Amazon Basic Care Migraine Relief contains acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine
✓MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy
✓COATED CAPLETS treat migraine headache pain; caplets are capsule-shaped tablets
✓FOR ADULTS: Amazon Basic Care Migraine Relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor
✓GLUTEN FREE: This migraine relief medicine is gluten free